# SDR HEEA063763

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: 704A33633109
- Condition: Worn
- Location: Main Rotor
- Part time: 464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN.  REFERENCE:  RMA NR  R021033.
